# SDR DL757010440

- Difficulty date: March 16, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 53,386 hours, 29,359 cycles
- Engine: Pwa PW2037
- Engine time: 35,185 hours, 17,399 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

AT ROTATION LOST RT GEN AND ASSOCIATED HYD. T/S PER FIM. RPLCD RT GCU & RT IDG PER M/M. IDG LK CKS OK RAN RT ENG, GEN WILL NOT PICK UP BUS. BITE CKD BPCU, FAULT  OPEN PHASE TRIP MAIN BUS. IDG NEEDS DISCONNECT TEST. RPLCD BUS PWR CTL UNIT, RAN ENG, CONNECTED & RAN GEN. LOAD CKS OK.DISCONNECTED GEN & RECONNECTED SAME & LOAD CKS OK.
